# SDR REXA2017060400686

- Difficulty date: June 4, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 7,601 hours, 5,213 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOORBEAM ANGLE AT BS 280 IS CORRODED BETWEEN LBL 12 AND RBL12. OUT OF LIMITS. REMOVED AND REPLACED WITH NEW FLOORBEAM ANGLE IAW SRM 51-42-06,& 51-42-21.
